I Have Nerve Pain In My Right Leg And Buttocks. I Was Giving A Prescrption For Naproxen And Tramadol. I Also Take Benadryl Are These A Safe Combination.

Question

Asked by DIANE CONNER

I Have Nerve Pain In My Right Leg And Buttocks. I Was Giving A Prescrption For Naproxen And Tramadol. I Also Take Benadryl Are These A Safe Combination.

Answer

According to a Drug Interactions Checker at Drugs.com benadryl does add something to the mix. It and Tramadol both depress central nervous system and respiratory system activity which can cause drowsiness or lack of coordination and you should be careful about engaging in activities such as driving, etc. that require you to be alert and physically active.

Because Drugs.com may not cover all the potential drug interactions you should inform your physician about these and all other medications that you are taking. Good luck with your nerve pain.

MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.